Bulletin (New Series) of the American Mathematical Society

A rational billiard flow is uniquely ergodic in almost every direction

Steven Kerckhoff, Howard Masur, and John Smillie

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 13, Number 2 (1985), 141-142.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183552695

Mathematical Reviews number (MathSciNet)
MR799797

Zentralblatt MATH identifier
0574.58020

Subjects
Primary: 70D99 58F11 30F30: Differentials on Riemann surfaces

Citation

Kerckhoff, Steven; Masur, Howard; Smillie, John. A rational billiard flow is uniquely ergodic in almost every direction. Bulletin (New Series) of the American Mathematical Society 13 (1985), no. 2, 141--142. http://projecteuclid.org/euclid.bams/1183552695.


Export citation

References